# SDR UALA2012071803896

- Difficulty date: July 17, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 83,208 hours, 13,286 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Densitometer
- Part number: 10065500002
- Part serial: 2052
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FUEL TANK AND TOTAL FUEL QTY INDICATOR INOPERATIVE,  INDICATOR BLANK, FUEL QTY INDICATOR EICAS MESSAGE DISPLAYED.  POSITION 2 (01=L, 02=R, 03=C).  DENSITOMETER FAILED. REPLACED. OPS CHECKED GOOD.
